New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
internal zaps
3 Replies
jdtrust - February 23

this is probably a really wierd question, however, my rheumo has started treating me with muscle relaxers which i admit has helped tremendously. BUT, does anyone ever walk and feel like electric like feeling kind of when you put something like a fork on ones fillings?

 

Mendyh - February 24

My daughter had those feelings, as a matter of fact I asked this question on the family support site. We decided it was because she did not take her Zoloft for a couple of days, but maybe we were wrong about the cause, now that I see someone else experienced it.

 

Trxie - March 8

I agree w/ Mendyh. I had "brain shocks" when I was weaning off my Celexa, which is another antidepressent. I haven't heard about shocks otherwise.

 

JozetteS - March 8

I had these when I was coming off anxiety meds or just taking them gave this to me. I think it was some type of withdrawl. I was on different meds at different times in my life and the only time I felt this was after Paxil, another time was valium and also another time was klonopin. Anytime I have taken them I got these feelings that I would refer to as "electric jolts".

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question